# SDR ILD2004F00000

- Difficulty date: January 10, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N451H
- Make and model: Snias AS350B2
- Aircraft serial: 3231
- Engine: Tmeca ARRIEL1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Belt
- Part number: 704A33690004
- Condition: Broken
- Location: Hydraulic Pump
- Part time: 435 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LOST HYDRAULIC POWER DURING SEES SIGHT TOUR.  PILOT MADE PRECAUTION LANDING.  AIRCRAFT WAS INSPECTED AND FOUND HYDRAULIC BELT BROKEN.  HYDRAULIC BELT WAS REPLACED.  RUNUP AND FUNCTIONAL TESTED HYDRAULIC SYSTEM WORKS NORMAL.  AIRCRAFT RETURNED TO SERVICE AFTER AN OPERATIVE FLIGHT CHECK.
